Alert archive / New York / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 29, NWS Albany, NY

June 18, 2018Fulton County, Herkimer County, Montgomery County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 18, 2018, 2:30 PM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2018, 2:30 PM EDT (18:30 UTC)
Expired
Jun 18, 2018, 3:15 PM EDT
In force
45 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY

The radar

The Albany radar (KENX), 88 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 2:35 PM EDTTSTM WND GST 541 Wnw Herkimer, NY
Jun 18, 2:39 PM EDTTSTM WND DMG5 Ese Mohawk, NYTREES DOWN.
Jun 18, 2:41 PM EDTTSTM WND GST 51Fairfield, NY
Jun 18, 2:44 PM EDTTSTM WND DMGSalisbury, NYTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

198 
WUUS51 KALY 181830
SVRALY
NYC035-043-057-181915-
/O.NEW.KALY.SV.W.0029.180618T1830Z-180618T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
230 PM EDT MON JUN 18 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southwestern Fulton County in eastern New York...
  Southern Herkimer County in eastern New York...
  Northwestern Montgomery County in eastern New York...

* Until 315 PM EDT.

* At 229 PM EDT, a severe thunderstorm was located over Frankfort, or
  near Ilion, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Herkimer and Mohawk around 235 PM EDT.
  Middleville around 240 PM EDT.
  Little Falls around 250 PM EDT.
  Dolgeville around 255 PM EDT.
  St. Johnsville around 300 PM EDT.
  Fort Plain around 305 PM EDT.

Other locations impacted by this severe thunderstorm include Ingham
Mills, Corrado Corners, Countryman, North Ilion, Lotville, Rasbach
Corner, Burrell Corners, South Ilion, Mindenville and Kelhi Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4300 7515 4311 7515 4318 7464 4293 7462
TIME...MOT...LOC 1829Z 269DEG 33KT 4305 7508 

HAIL...<.75IN
WIND...60MPH
 
$$

JVM
1 follow-up statement
572 
WWUS51 KALY 181908
SVSALY

Severe Weather Statement
National Weather Service Albany NY
308 PM EDT MON JUN 18 2018

NYC035-043-057-181918-
/O.EXP.KALY.SV.W.0029.000000T0000Z-180618T1915Z/
Fulton NY-Herkimer NY-Montgomery NY-
308 PM EDT MON JUN 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON...SOUTHERN
HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES WILL EXPIRE AT 315 PM
EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
eastern New York.

LAT...LON 4300 7515 4311 7515 4318 7464 4293 7462
TIME...MOT...LOC 1908Z 269DEG 33KT 4306 7459 

$$

JVM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:16 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 18, 2:16 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Albany NY
216 PM EDT Mon Jun 18 2018

.SYNOPSIS...
Hot and humid conditions are in store this afternoon. Scattered
showers and thunderstorms are expected this afternoon, becoming
more widespread this evening into tonight with heavy rainfall
and gusty winds possible. A more seasonable airmass takes over
Tuesday and Wednesday with much lower humidity.

&&

.NEAR TERM /THROUGH TONIGHT/...
     Heat advisory in effect for most zones below 1000 feet
elevation in eastern NY and southern VT...

     Slight risk of severe thunderstorms this afternoon and
evening...

     Slight risk of excessive rainfall this afternoon into
tonight...

18Z sounding is currently being prepared as we are in close
coordination with SPC and neighboring offices.

Mesoscale Disc 130 PM...1-min rapid scan GOES-16 data shows CU
field mainly just west of the Hudson with some more mature CU
across the Dacks and portions of the Mohawk Valley and Saratoga
Region. There is a pre-frontal trough extending from the Finger
Lakes, Syracuse and the Dacks yet lapse rates were rather weak
in the mid levels. Yet low level lapse rates were increasing
hence the radar reflectivities mainly in the lower levels at the
present time. Per SPC and LAPS hourly analysis, SBCAPES were
near or above 3000 j/kg across upstate NY and as upstream
convection across Lake Ontario moves into this airmass,
expectation is for more robust convective upgrowth. In fact,
updraft helicities in the mesoscale models are quite strong from
the Mohawk Valley, Capital Region and Berks with these
signatures tracking east-southeast. So main update was to hourly
values and tweaked PoPs/Wx.

Prev Disc, most of the area has cleared of cloud cover this
morning allowing temperatures to quickly warm into the upper 70s
and lower 80s. Dew point temperatures have also increased into
the mid 60s to low 70s, from the upper 50s early this morning.
With temperatures expected to climb into the upper 80s to mid
90s area-wide today, conditions will be oppressive and
dangerous. Weather wise, the remainder of the morning should
remain dry. However, latest CAMS indicate convection gets going
around 18Z (2pm local time) across the northern zones then
traverses southward with the passage of the pre-frontal trough.
Then a second round of convection looks possible with the
passage of the cold front closer to 22-02Z. So in terms of the
forecast package, have adjusted hourly temps and pops in the
near-term to reflect most recent obs and sent updates to NDFD
and web servers.

Prev Disc...As of 640 am, just a couple of showers from Lewis
County to the Syracuse area tracking eastward. These are
associated with elevated warm/moist advection and increasing
(albeit weak) instability. Slight chance PoPs added to the
southern Adirondacks/western Mohawk Valley for the next couple
hours to account for this activity. Elsewhere, temps range from
upper 50s to lower 70s. Warmth and moisture in the form of mid-
60s to upper 70s dewpoints are on the doorstep and should begin
to invade eastern New York this morning.

Early morning Disc...

Early morning water vapor shows cirrus/altostratus continuing
to spill over the upper level ridge into the northeastern US. Elevated
warm front tracking west to east through the region early this
morning with H850 temps forecast to rise to 18-20C as winds turn
westerly. At the surface, west to east-oriented cold front is
located well to the north over central QC and southern ON. Moist
prefrontal airmass will advect into the local area today as
surface winds turn southwesterly. Mid-60s to lower 70s dewpoints
exist in this airmass, and models suggest we should attain
these values in the afternoon. Heat advisory remains in effect
for most areas in eastern NY and southern VT below 1000 feet
elevation as forecast soundings show potential to mix above 850
mb and send high temps into the lower 90s. Will add western
Ulster to the heat advisory as the lower elevations in that zone
should see criteria met. However, the degree of heat will be
dependent upon coverage of afternoon convection, which will be
discussed below.

Forecast area will remain in the prefrontal airmass today as the
front's north to south track through the region will not occur
until after 00Z. This should allow moderate to high instability
to develop, with HREF mean suggesting 2000-3000 J/kg SBCAPE
developing by early afternoon. Forecast soundings depict little
to no cap with diurnal mixing allowing the convective
temperature to be reached. Forcing for ascent in the prefrontal
airmass is weak, but it may not take much to initiate
convection. Weak midlevel forcing for ascent may occur in the
form of weak, low-amplitude convectively generated disturbances
from upstream, and surface triggers may be present in the form
of a prefrontal trough and upslope/terrain circulations. Trend
in the HREF members has been to develop scattered clusters of
thunderstorms in the 18-22Z timeframe, targeting the I-90
corridor and points south. Will increase PoPs in this area but
cap it at chance given the uncertainties with respect to
coverage. HREF indicates lower potential for afternoon
convection north of I-90 during the afternoon, but the chance is
nonzero, so have fairly uniform chance PoPs throughout the area.
Deep-layer shear is fairly weak at 20-30 kt with mainly
unidirectional shear, so longevity of cells is in question, and
storm mode is expected to be multicellular. But given the
instability in place and midlevel dry air, these storms could
contain borderline severe winds. Hail and tornadoes are not
likely given the warm, moist airmass and relatively
unidirectional shear, respectively, but they cannot be totally
ruled out.

PoPs increase from north to south 22-04Z as large-scale forcing
increases in advance of the front. Deep-layer shear increases so
could see some more organized convection with isolated to
scattered severe winds possible. Severe threat should diminish
with sunset as instability diminishes. Locally heavy
rainfall/isolated flash flooding is possible as well. Winds
through a good deal of the atmosphere are parallel to the
boundary, which could promote training of cells. PWAT values
increase to 2-2.5 inches, H85/H7 dewpoints increase to in excess
of 15/5C, respectively, and freezing levels get up above 16000
ft, all excellent parameters for heavy rain. The mitigating
factor for flash flooding will be fast movement of the system.

Rainfall will taper off north to south in the wake of the
frontal passage 04-09Z, with much drier air filtering in as
dewpoints fall into the mid-50s to mid-60s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
For the short term period, the local forecast area will be on
the southern periphery of a longwave trough centered over
eastern Canada. We'll return to near climatological highs
Tuesday in the postfrontal airmass. Deep mixing, low dewpoints,
plenty of sunshine, and a bit breezy. High pressure builds in
Tuesday night, setting the stage for some good radiational
cooling conditions. Went closer to cooler MOS guidance compared
with blended grids.

Some uncertainty Wednesday/Wednesday night as the trough
sharpens and some guidance develops a surface wave along the
stationary boundary strung out across the Mid-Atlantic and Ohio
Valley. Latest ECMWF/GFS/GEFS mean develop this wave enough to
bring in rain showers to portions of the eastern Catskills/Mid
Hudson Valley/Northwest CT late Wednesday into Wednesday night.
NAM meanwhile is dry. Will introduce slight/low chance PoPs in
these zones starting Wednesday afternoon into Wednesday night.
Elsewhere, another dry and seasonable day is expected with
partial coverage of high clouds.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Guidance is in good agreement a longwave trough should be moving off
to the east with heights rising over the Northeast as ridging builds
in to close out the work week. While at surface, high pressure
slides across the region. Expecting fair weather with seasonal
temperatures.

A closed off upper level low over the Plains will be moving eastward
into the ridge as we head into the weekend. This low is expected to
open and deamplify as its advanced farther eastward by a shortwave
moving over the Rockies. It's also expected to be drawn
northeastward as shortwave energy rotates about a low over Hudson's
Bay Canada. The result is a low pressure system moving across the
region over the weekend bringing some rainfall to the local area
after another stretch of fair weather. Seasonal temperatures are
expected to continue just with more humid conditions as the low
pressure system approaches and moves through.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A front will move across the local area tonight. Ahead of the
front, a pre frontal trough will bring showers and
thunderstorms late this afternoon and evening. After 07-09z the
front will clear through the region brining fair weather back
into the region.

Ceilings and visibilities will be VFR early this afternoon. As
showers and thunderstorms develop from northwest to southeast,
ceilings and visibilities may drop to MVFR/IFR. Winds will be
out of the southwest this afternoon 10-15 knots with isolated
gusts to 25kts. As the front moves through the region
overnight, winds will shift to the west-northwest around 10-15
knots.

Outlook...

Tuesday: Low Operational Impact. Breezy NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Hot and humid today with RH values only falling to the 45 to 70
percent range. Becoming breezy as well with southwest winds
gusting up to 30 mph. Scattered showers and thunderstorms are
possible this afternoon, becoming likely this evening into
tonight. A drier and more seasonable airmass takes hold Tuesday,
with RH values falling into the 35 to 45 percent range. North-
northwesterly winds may gust to near 20 mph. Similar
temperatures and humidity Wednesday but with lighter winds.

&&

.HYDROLOGY...
Scattered showers and thunderstorms this afternoon will become
more widespread this evening and tonight as a cold front
interacts with a hot and humid airmass. There is copious
moisture to work with and potential for backbuilding storms with
winds parallel to the frontal boundary. Precipitable water
values are forecast to be 2-2.25 inches, which is near the
climatological daily maximum. So storms are certainly capable of
heavy rainfall, with a threat for urban and small stream
flooding as well as isolated flash flooding. The mitigating
factor will be the fast movement of the system. While basin
average amounts are expected to range between 0.50 and 1.00
inches, locally higher amounts are likely.

Drier weather returns for the remainder of the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.CLIMATE...
Record highs for today...

Albany NY - 97 degrees 1957 (records date back to 1874)
Glens Falls NY - 93 degrees 1994 (records date back to 1949)
Poughkeepsie NY - 93 degrees 1957 (records date back to 1931)

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Heat Advisory until 8 PM EDT this evening for NYZ038>041-043-
     048>050-052>054-059>061-063>066-083-084.
MA...None.
VT...Heat Advisory until 8 PM EDT this evening for VTZ015.

&&

SYNOPSIS...BGM/Thompson
NEAR TERM...BGM/Thompson/JVM
SHORT TERM...Thompson
LONG TERM...IAA
AVIATION...VTK
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
CLIMATE...ALY Staff
Hazardous weather outlook, Jun 18, 10:49 AM EDT, 3 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
1049 AM EDT Mon Jun 18 2018

NYZ038-059>061-063>066-191100-
Southern Herkimer-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
1049 AM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern Herkimer County,
western Ulster County, the mid Hudson Valley and southern Taconics
of east central New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NYZ039>041-043-048>050-052>054-083-084-VTZ015-191100-
Southern Fulton-Montgomery-Northern Saratoga-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Southeast Warren-Southern Washington-Eastern Windham-
1049 AM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central and eastern Mohawk
Valley, the Lake George Saratoga region, the Greater Capital Region
and northern Taconics of east central New York and eastern Windham
County in southern Vermont.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Damaging wind gusts will
be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MAZ001-NYZ032-033-042-051-082-VTZ013-014-191100-
Northern Berkshire-Northern Herkimer-Hamilton-Northern Warren-
Western Albany-Northern Fulton-Bennington-Western Windham-
1049 AM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for northern Berkshire County of
western Massachusetts, the southwest Adirondacks and Helderbergs of
east central New York, Bennington and western Windham Counties of
southern Vermont.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Damaging wind gusts will
be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

CTZ001-013-MAZ025-NYZ047-058-191100-
Northern Litchfield-Southern Litchfield-Southern Berkshire-Schoharie-
Western Greene-
1049 AM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
southern Berkshire County in western Massachusetts, and western
Greene County and Schoharie County in east central New York.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Special weather statement, Jun 18, 2:15 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
215 PM EDT MON JUN 18 2018

NYZ038>040-082-181900-
Southern Fulton-Southern Herkimer-Northern Fulton-Montgomery-
215 PM EDT MON JUN 18 2018

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FULTON...SOUTHERN
HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES...

At 214 PM EDT, a strong thunderstorm was located near New Hartford,
moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Frankfort around 225 PM EDT.
  Ilion, Herkimer and Mohawk around 230 PM EDT.
  Middleville around 235 PM EDT.
  Little Falls around 245 PM EDT.
  Dolgeville around 250 PM EDT.
  St. Johnsville around 255 PM EDT.
  Stratford around 300 PM EDT.

Other locations impacted by this storm include Ingham Mills, Jersalem
Hill, West Frankfort, Spinnerville, Corrado Corners, Curtis, Farrel
Corner, Countryman, North Ilion and Gulph.

This Includes Interstate 90 between exits 29A and 30.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4317 7511 4326 7466 4293 7462 4296 7521
      4305 7522
TIME...MOT...LOC 1814Z 265DEG 34KT 4304 7523

JVM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:15 PM EDTSpecial Weather StatementALYFulton45 min
Jun 18, 2:56 PM EDTSpecial Weather StatementALYHamilton, Herkimer49 min
Jun 18, 2:59 PM EDTSpecial Weather StatementALYFulton46 min
Jun 18, 3:09 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer48 min
Jun 18, 3:59 PM EDTSpecial Weather StatementALYRensselaer31 min
Jun 18, 4:06 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington54 min
Jun 18, 4:12 PM EDTSevere Thunderstorm WarningALYDutchess63 min
Jun 18, 5:16 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Schoharie59 min
Jun 18, 6:33 PM EDTSpecial Weather StatementALYRensselaer27 min
Jun 18, 6:48 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster34 min
Jun 18, 7:15 PM EDTSevere Thunderstorm WarningALYDutchess24 min
Jun 18, 7:33 PM EDTSevere Thunderstorm WarningALYColumbia57 min

Nearby

Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.